Homogenization of the Poisson Equation in a Perforated Domain with the Signorini Condition and the Third Boundary Condition on the Cavity Boundaries
Differencialʹnye uravneniâ, Tome 40 (2004) no. 3, pp. 368-379
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_3_a9,
author = {A. Yu. Vorob'ev},
title = {Homogenization of the {Poisson} {Equation} in a {Perforated} {Domain} with the {Signorini} {Condition} and the {Third} {Boundary} {Condition} on the {Cavity} {Boundaries}},
journal = {Differencialʹnye uravneni\^a},
pages = {368--379},
year = {2004},
volume = {40},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_3_a9/}
}
TY - JOUR AU - A. Yu. Vorob'ev TI - Homogenization of the Poisson Equation in a Perforated Domain with the Signorini Condition and the Third Boundary Condition on the Cavity Boundaries JO - Differencialʹnye uravneniâ PY - 2004 SP - 368 EP - 379 VL - 40 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_3_a9/ LA - ru ID - DE_2004_40_3_a9 ER -
%0 Journal Article %A A. Yu. Vorob'ev %T Homogenization of the Poisson Equation in a Perforated Domain with the Signorini Condition and the Third Boundary Condition on the Cavity Boundaries %J Differencialʹnye uravneniâ %D 2004 %P 368-379 %V 40 %N 3 %U http://geodesic.mathdoc.fr/item/DE_2004_40_3_a9/ %G ru %F DE_2004_40_3_a9
A. Yu. Vorob'ev. Homogenization of the Poisson Equation in a Perforated Domain with the Signorini Condition and the Third Boundary Condition on the Cavity Boundaries. Differencialʹnye uravneniâ, Tome 40 (2004) no. 3, pp. 368-379. http://geodesic.mathdoc.fr/item/DE_2004_40_3_a9/